Zhang Yi, Mei Fengxiang. Equations of Motion for Nonholonomic Mechanical Systems with Unilateral Constraints[J]. Applied Mathematics and Mechanics, 1999, 20(1): 55-62.
Citation: Zhang Yi, Mei Fengxiang. Equations of Motion for Nonholonomic Mechanical Systems with Unilateral Constraints[J]. Applied Mathematics and Mechanics, 1999, 20(1): 55-62.

Equations of Motion for Nonholonomic Mechanical Systems with Unilateral Constraints

  • Received Date: 1997-07-02
  • Rev Recd Date: 1998-09-18
  • Publish Date: 1999-01-15
  • In this paper, the equations of motion for nonholonomic mechanicalsystem with unilateral holonomic constraints and unilateral nonholonomic constrains are presented, and an example to illustrate the application of the result is given.
  • loading
  • [1]
    梅凤翔,陈滨.关于分析力学的学科发展问题[A].见:一般力学(动力学、振动与控制)最新进展[M],北京:科学出版社,1994,37~45
    [2]
    梅凤翔.分析力学专题[M].北京:北京工业学院出版社,1988
    [3]
    Суслов Г К.Теоретическая Механика[M],М.Л:ГОСТЕХНЗДАТ,1946
    [4]
    汪家.分析动力学[M].北京:高等教育出版社,1958
    [5]
    Журавлев В Ф.Уравнения движения механических систем сидеалъными односторонними связями[J].ПММ,1978,42(5):781~788
    [6]
    Иванов А П,Маркеев А П.О динамикесистем с односторонними связями[J].ПММ,1984,48(4):632~636
    [7]
    Иванов А П.Об уранениях движениянеголономной системы с неудерживающей связъю[J].ПММ,1985,49(5):717~723.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2391) PDF downloads(605) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return